# SDR QXEA200603235

- Difficulty date: December 26, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 17,202 hours, 24,771 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 54273618010
- Part serial: 150
- Condition: Inoperative
- Location: Eng Oil Press
- Part time: 408 hours, 593 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2168, RETURNED TO GATE, NR 1 ENGINE OIL PRESSURE 53 PSI ON GROUND WITH POWER LEVERS AT FLIGHT IDLE NH 80 PERCENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE TEMP GAUGE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
